RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kabanova, E I

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:53
Abstract pages:103
Full texts:40

http://www.mathnet.ru/eng/person36251
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/289766

Publications in Math-Net.Ru
1992
1. E. I. Kabanova, “On countable nondiscrete fields without nontrivial convergent sequences”, Mat. Zametki, 52:2 (1992),  62–65  mathnet  mathscinet  zmath; Math. Notes, 52:2 (1992), 798–801  isi
1990
2. V. I. Arnautov, E. I. Kabanova, “Strengthening the group topology of a countable group up to a general group”, Sibirsk. Mat. Zh., 31:1 (1990),  3–13  mathnet  mathscinet  zmath; Siberian Math. J., 31:1 (1990), 1–10  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020